# SDR CALA2018020400477

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 14,911 hours, 5,271 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 0410
- Condition: Low Pressure
- Location: Cabin
- Part time: 6,424 hours, 2,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FWD RAFT DOES NOT HAVE MINIMUM 3000 PSI AS INDICATED ON PRESSURE GAUGE. REPLACED AFT CABIN FWD RAFT IAW AMM 25-64-00.
